# SDR ASOA201102078

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 25,273 hours, 18,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED IN NUMEROUS PLACES FROM FS 349 TO 485.  CUT EXTRUSION TO LENGTH, DRILLED HOLES & COUNTER SUCK HOLES FOR SCREWS IAW REO 670-53-00-343 ALSO ALODINE, PRIME & PAINT SRM 51-25-16. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
